# SDR MWEA010784

- Difficulty date: May 21, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 4912458507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL TOP SIDE AND BOTTOM SIDE AROUND FASTENERS ALSO ON BOTH SIDES AT STATION 945 TO 965 ABOVE LONGERON 29 RIGHT.  REMOVED INTERCOSTAL, REMOVED CORROSION FROM INTERCOSTAL, FABRICATED AND INSTALLED NEW TEE ANGLE.
